Daljit S. Ahluwalia
Department of Mathematical Sciences
Center for Applied Mathematics and Statistics
606 Cullimore Hall
- Phone: (973) 596-8465
- Fax: (973) 596-6467
- E-mail: email@example.com
Department of Mathematical Sciences, NJIT, University Heights, Newark, NJ
wave propagation, asymptotic methods, underwater acoustics, applied
around a curved obstacle, Journal of Mathematical Physics, vol. 39, no. 7,
pp. 3694-3707, 1998 (with J.B. Keller and C. Knessl).
analytic solutions describing unsteady plane gas flows with shocks of
arbitrary strength, Quarterly Journal of Applied Mathematics, vol. L, no.
4, pp. 677-726, 1992 (with P. L. Sachdev and N. Gupta).
solutions describing the collapse of a spherical or cylindrical cavity,
ZAMP, 43, 1992 (with P.L. Sachdev and N. Gupta).
and inverse scattering of acoustic waves by low speed free shear, J.
Acous. Soc. Am., 88, pp. 1596-1602, 1990 (with G. Kriegsmann and E.
by a slender body, J. Acous. Soc. Am., 30, pp. 1782-1792, 1986 (with J.B.
of low frequency acoustic waves by baffled membranes and plates, J. Acous.
Soc. Am., 78, pp. 682-687, 1985 (with G. Kriegsmann and E. Reiss).
of a class of mixed free boundary problems, SIAM J. Appl. Math., 43, pp.
759-775, 1983 (with L. Ting and M. Miksis).